# SDR QXEA200400008

- Difficulty date: January 5, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,729 hours, 21,066 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2036 LT TRU AND LT STALL WARNING MASTER CAUTION LIGHTS CAME ON DURING FLIGHT.  RAN CHECKLIST.  FOUND LEFT TRU CIRCUIT BREAKER AND HGS COOLING CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKERS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
